# SDR DHL2007746510

- Difficulty date: August 3, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN "C" CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED, REF NR 098958 NR 1 ENG NOSE COWL EXTERIOR SKIN AT 9 O'CLOCK POSITION HAS 3 INCH CRACK FROM RIVET HEAD FWD.  CUT OUT DAMAGED AREA ON NR 1 ENG NOSE COWL EXTERIOR SKIN 9 O`CLOCK POSITION 3" BY 2" IAW B727 SRM 54-30-3 FIG 3A.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW B727 SRM 54-30-3 FIG A MAT`L USED DOUBLER .050 2024 T3 PO NR 9005554 6.5" BY 6.75", SPACER PLATE (SHIM) .063 2024 T3 PO NR 9005138 6.5" BY 6.75", FILLER .040 2024 T3 PO NR 9005098 2" BY 3", ALL PARTS ALODINED AND PRIMED IAW B727 SRM 51-10-2.
